Pelvic pain again!

I thought that I was getting there but I am getting the ache/pain in my pelvic area again. I am currently receiving injections for my endo which was great to start with ( I had my 1st 3mth injection at the end of March, due my 2nd injection next in couple of weeks) I did have to get the HRT cream from the doctors this week as I was very sore having sex. Not sure if that could be the problem. Any ideas ladies?

aabb

4 Replies

oldestnewest
  • Is it hormone injections ur on? The 3monthly one. It can make u feel worse before u feel better, xx

  • Yes it is, hope it passes soon then. Feel my insides r having a massive party!

    Aabb

  • It could be that it's wearing off - like everything, everyone responds slightly differently. If it's any consolation, when I was on prostap I started feeling those tell tale endo aches towards the end of the 3 months, BUT it was a further 3 months or so before it got to full-blown crappiness level!

  • I am supposed to be on HRT but I haven't started it yet. I hope it works, it gave me terrible side effects a few years ago when I tried it. My gyno said that he won't give me long term injections unless I take HRT.

    Aabb

You may also like...